# SDR UIEA2020093002139

- Difficulty date: September 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,863 hours, 20,414 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fitting
- Condition: Unsecure
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV, QRH COMPLETE LIGHT DID NOT EXTINGUISH.  PERFORMED AIR SUPPLY MODULE BITE PROCEDURE, PER AMM 36-20 FT 804 TIGHTEND HPSOV LOOSE HPSOV SENSE LINE FITTINGS, IAW AMM 36-11-07.  PERFORMED ENGINE RUN, PER AMM 71-00-00.  NO FAULTS FOUND.
